# SDR USAASB97197

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: 6225135201
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 11,259 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL 1140, FLIGHT WAS EN ROUTE CLT TO DTW WHEN AIRCRAFT LOST ITS WEATHER RADAR.  FLIGHT WAS APPROXIMATELY 75 MILES WEST OF PIT.  DUE TO THUNDERSTORMS IN THE DTW AREA, FLIGHT DIVERTED TO PIT WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WEATHER ANTENNA.  WEATHER RADAR AND COOLING FAN OPERATIONAL CHECK GOOD.  (M)
